Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 3, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jan 13, 2016, 3:41 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2016, 3:41 AM EST (08:41 UTC)
- Expired
- Jan 14, 2016, 9:13 AM EST
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
637 WHUS71 KCLE 130841 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EST WED JAN 13 2016 LEZ145>149-131645- /O.CAN.KCLE.GL.W.0002.000000T0000Z-160113T0900Z/ /O.NEW.KCLE.SC.Y.0003.160113T0841Z-160114T1500Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 341 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KNOTS WILL BECOME SOUTHWEST TODAY AND DIMINISH TO 10 TO 20 KNOTS TONIGHT. * WAVES...WAVES 5 TO 8 FEET WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY LATE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-165>169-130945- /O.CAN.KCLE.GL.W.0002.000000T0000Z-160113T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 341 AM EST WED JAN 13 2016 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS ARE SUBSIDING BELOW GALE FORCE. $$ LEZ142>144-130945- /O.CAN.KCLE.SC.Y.0002.000000T0000Z-160113T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 341 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
5 follow-up statements
429 WHUS71 KCLE 131412 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 912 AM EST WED JAN 13 2016 LEZ145>149-132215- /O.CON.KCLE.SC.Y.0003.000000T0000Z-160114T1500Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 912 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KT BECOMING WEST THIS AFTERNOON. * WAVES...WAVES 5 TO 7 FEET WILL SUBSIDE TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
158 WHUS71 KCLE 132033 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 333 PM EST WED JAN 13 2016 LEZ145>149-140445- /O.CON.KCLE.SC.Y.0003.000000T0000Z-160114T1500Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 333 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS OVERNIGHT. * WAVES...WAVES 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
080 WHUS71 KCLE 140242 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 942 PM EST WED JAN 13 2016 LEZ145>149-141045- /O.CON.KCLE.SC.Y.0003.000000T0000Z-160114T1500Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 942 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS OVERNIGHT. * WAVES...WAVES 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET TONIGHT AND TO 2 TO 4 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
197 WHUS71 KCLE 140900 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 400 AM EST THU JAN 14 2016 LEZ145>149-141500- /O.CON.KCLE.SC.Y.0003.000000T0000Z-160114T1500Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 400 AM EST THU JAN 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHWEST 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS LATE THIS MORNING. * WAVES...WAVES 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
988 WHUS71 KCLE 141413 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 913 AM EST THU JAN 14 2016 LEZ145>149-141515- /O.CAN.KCLE.SC.Y.0003.000000T0000Z-160114T1500Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 913 AM EST THU JAN 14 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 11:38 PM EST, 4 hours 3 minutes earlier.
Area forecast discussion, Jan 12, 11:38 PM EST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1138 PM EST TUE JAN 12 2016
.SYNOPSIS...
A COLD FRONT WILL MOVE OFF THE EAST COAST TONIGHT AS ARCTIC HIGH
PRESSURE BUILDS OVER THE OHIO VALLEY ON WEDNESDAY. THE HIGH
PRESSURE WILL MOVE EAST WEDNESDAY NIGHT AS A WARM FRONT MOVES
ACROSS THE REGION. LOW PRESSURE WILL DEVELOP OVER THE MISSISSIPPI
VALLEY ON EARLY FRIDAY AND MOVE TOWARD THE REGION FRIDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
LAKE EFFECT SNOW BAND HAS INTENSIFIED OVER THE LAST HALF AN HOUR.
RECEIVED REPORTS OF HEAVY BLOWING SNOW ACROSS NORTHERN
GEAUGA...ASHTABULA AND CRAWFORD COUNTIES. VISIBILITIES ARE BEING
REDUCED TO NEAR ZERO AS WINDS REMAIN GUSTY. DUE TO THE REPORTS
ADDED GEAUGA...INLAND ASHTABULA AND CRAWFORD COUNTIES TO THE LAKE
EFFECT SNOW WARNING. STILL HAVE TO KEEP AN EYE ON WESTERN LAKE
COUNTY AS VISIBILITIES AT LOST NATION ARE DOWN TO 1/4 MILE AND
THEY ARE NOT EVEN IN THE CORE OF THE BAND.
LATEST MODELS SHOW THIS BAND STAYING ABOUT WHERE IT IS FOR ANOTHER
COUPLE HOURS AND THEN SLOWLY WEAKEN OVERNIGHT AS THE INVERSION
SETTLES.
NO CHANGES TO THE REST OF THE FORECAST AS TEMPERATURES APPEAR TO
BE ON TARGET AS OF THIS TIME.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
LAKE EFFECT SNOW WARNING SHOULD BE COMING TO AN END WEDNESDAY
MORNING AS THE LOW LEVEL INVERSION LOWERS DURING THE MORNING AND
THE LOW LEVEL FLOW BACKS TO THE WSW WHICH WILL ALLOW THE SNOW
BANDS TO DRIFT NORTH UP THE COAST. JUST AS THE LES SNOW IS
DIMINISHING MORE WARM ADVECTION ISENTROPIC LIFT WILL BEGIN TO
OVERSPREAD THE REGION AGAIN WEDNESDAY AFTERNOON AND WEDNESDAY
NIGHT. COLD TEMPERATURES ON WEDNESDAY WILL HOLD STEADY IN THE WEST
WEDNESDAY NIGHT AND DROP EARLY IN THE EAST. LIGHT SNOW WILL BECOME
LIKELY ACROSS MUCH OF THE AREA WEDNESDAY NIGHT. WARMING WILL
CONTINUE ON THURSDAY AS THE WARM FRONT LIFTS THROUGH THE REGION.
MUCH WARMER TEMPERATURES ARE EXPECTED THURSDAY AS THE SNOW LIFTS
NORTHWARD THROUGH THE DAY. THE PRECIPITATION SHOULD BE CONFINED TO
THE SNOWBELT IN THE AFTERNOON. GUIDANCE MAX TEMPERATURES APPEAR
TOO WARM AND WILL ADJUST THE FORECAST TO BE COOLER. WARMING WILL
CONTINUE THURSDAY NIGHT AS THE WARM FRONT LIFTS AWAY FROM THE
REGION. THERE COULD BE LINGERING LIGHT PRECIPITATION IN THE
NORTH.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS HAVE COME INTO BETTER AGREEMENT WITH THE HANDLING OF THE LATE
WEEK SYSTEM TRACKING OUT OF THE PLAINS. TEMPERATURES WARM INTO THE
UPPER 30S TO NEAR 40 DEGREES ON FRIDAY AS A WARM FRONT LIFTS NORTH
OF LAKE ERIE. PRECIPITATION WILL BEGIN AS RAIN ON FRIDAY
AFTERNOON/NIGHT THEN TRANSITION TO SNOW INTO SATURDAY MORNING AS
THIS SYSTEM PULLS AWAY AND MERGES WITH A LOW TRACKING UP THE EAST
COAST. LAKE EFFECT SNOWS WILL BE POSSIBLE OVER THE WEEKEND AS THE
NEXT ARCTIC AIRMASS PLUNGES SOUTH ON SUNDAY AND SUNDAY NIGHT. HIGHS
ON MONDAY WILL BE LIMITED TO THE TEENS.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
A BAND OF HEAVY LAKE EFFECT SNOW CONTINUES TO PASS JUST TO THE
NORTH OF KCLE. WINDS ARE ALREADY STARTING TO BECOME WSW SO IT
APPEARS THAT KCLE WILL ONLY SEE A GLANCING BLOW FROM THIS BAND AT
BEST. STILL EXPECTING TO SEE SOME PERIODS OF IFR AT KERI THE NEXT
SEVERAL HOURS. ELSEWHERE SOME CLEARING HAS OCCURRED AND PERIODS OF
SCT SKIES ARE LIKELY IN THE SOUTH OVERNIGHT AND WEDNESDAY MORNING.
MAINLY VFR SKIES ARE EXPECTED DURING THE DAYLIGHT HOURS BUT
ANOTHER FAST MOVING SYSTEM WILL IMPACT THE AREA TOMORROW EVENING.
WILL BRING MVFR CIGS/VSBYS BACK ACROSS THE AREA BEGINNING AROUND
00Z. WINDS HAVE CONTINUED TO DIMINISH AND SHOULD LOSE ANY
REMAINING GUSTINESS BY 12Z EXCEPT PERHAPS AT KERI WHERE WINDS
COULD STAY UP A WHILE LONGER.
OUTLOOK...NON VFR LINGERING INTO WEDNESDAY NE OH/NW PA. NON VFR
POSSIBLE WEDNESDAY NIGHT...LINGERING INTO THURSDAY FOR NE OH/NW
PA. NON VFR RETURNS FRIDAY NIGHT AND SATURDAY.
&&
.MARINE...
THE GALE WARNING CONTINUES ON LAKE ERIE WITH WINDS SPEEDS OF 30-40
KNOTS. WINDS SPEEDS SHOULD DROP BELOW GALE FORCE ON THE WESTERN
BASIN BY 03Z BUT REMAIN UP ON THE EAST HALF OF THE LAKE THROUGH THE
NIGHT. WATER LEVELS ARE STILL FALLING ON THE WESTERN BASIN. AS OF
330 PM WATER LEVELS WERE DOWN A LITTLE OVER 4 FEET FROM RECENT
AVERAGE LEVELS. WATER LEVELS SHOULD START TO RECOVER LATE TONIGHT
BUT THE ADVISORY MAY NEED TO BE EXTENDED DEPENDING ON HOW FAST
LEVELS COME UP. A SMALL CRAFT ADVISORY WILL BE NEEDED ON THE EAST
HALF OF THE LAKE ON WEDNESDAY AND WEDNESDAY NIGHT AS WAVES ARE SLOW
TO SUBSIDE.
WINDS WILL BACK TO THE SOUTHWEST ON WEDNESDAY NIGHT WITH A WARM
FRONT LIFTING NORTH ACROSS THE LAKE ON THURSDAY NIGHT. LOW PRESSURE
WILL TRACK OUT OF THE PLAINS FROM FRIDAY INTO SATURDAY. WESTERLY
WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND THE ASSOCIATED COLD
FRONT AND ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL 8 AM EST WEDNESDAY FOR OHZ012-
089.
LAKE EFFECT SNOW WARNING UNTIL 3 PM EST WEDNESDAY FOR OHZ013-
014.
WIND CHILL ADVISORY UNTIL 9 AM EST WEDNESDAY FOR OHZ003-006-
017-018-027-028-036-037.
PA...LAKE EFFECT SNOW WARNING UNTIL 3 PM EST WEDNESDAY FOR
PAZ001>003.
MARINE...GALE WARNING UNTIL 4 AM EST WEDNESDAY FOR LEZ061-145>149-
165>169.
SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR LEZ142>144.
&&
SYNOPSIS...LAPLANTE
NEAR TERM...LOMBARDY
SHORT TERM...LAPLANTE
LONG TERM...KEC
AVIATION...KUBINA
MARINE...KECHazardous weather outlook, Jan 12, 9:32 PM EST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 932 PM EST TUE JAN 12 2016 OHZ013-014-PAZ002-003-140245- GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- 932 PM EST TUE JAN 12 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 3 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. WIND CHILLS OF ZERO TO -8 ARE EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006-017-018-027-028-036-037-140245- LUCAS-WOOD-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-MORROW- 932 PM EST TUE JAN 12 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ007>011-019>023-029>033-038-047-140245- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX- 932 PM EST TUE JAN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. WIND CHILLS OF ZERO TO -8 ARE EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012-089-140245- LAKE-ASHTABULA LAKESHORE- 932 PM EST TUE JAN 12 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 8 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. WIND CHILLS OF ZERO TO -8 ARE EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-140245- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 932 PM EST TUE JAN 12 2016 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-140245- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 932 PM EST TUE JAN 12 2016 ...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001-140245- NORTHERN ERIE- 932 PM EST TUE JAN 12 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 3 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 12, 9:53 PM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
953 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM SNOW FAIRLAWN 41.12N 81.63W
01/12/2016 M3.1 INCH SUMMIT OH SNOW SPOTTER
24 HOUR SNOWFALL.
&&
BMSpecial weather statement, Jan 13, 2:37 AM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
237 AM EST WED JAN 13 2016
OHZ012>014-089-130900-
ASHTABULA INLAND-ASHTABULA LAKESHORE-GEAUGA-LAKE-
237 AM EST WED JAN 13 2016
...SNOW SQUALLS WILL AFFECT LAKE...ASHTABULA AND NORTHERN GEAUGA
COUNTIES...
AT 235 AM...LAKE EFFECT SNOW SQUALLS CONTINUE TO WOBBLE ACROSS
LAKE...GEAUGA AND ASHTABULA COUNTIES. THE HEAVIEST BAND OF SNOW WAS
MOVING ACROSS LAKE COUNTY INTO NORTHERN GEAUGA COUNTY. THIS BAND OF
SNOW MAY PRODUCE SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR. WINDS ARE
ALSO GUSTING BETWEEN 25 AND 35 MPH WHICH WILL CAUSE BLOWING AND
DRIFTING OF THE SNOW.
USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THESE LAKE
EFFECT SNOW SQUALLS. RAPID CHANGES IN VISIBILITY AND POTENTIALLY
SLICK ROADS MAY LEAD TO ACCIDENTS. CONSIDER DELAYING TRAVEL UNTIL
THE SQUALL PASSES YOUR LOCATION.
LAT...LON 4150 8052 4150 8100 4156 8139 4157 8140
4157 8149 4164 8149 4176 8129 4176 8124
4186 8100 4187 8090 4191 8080 4198 8053
TIME...MOT...LOC 0731Z 180DEG 0KT 4168 8116
MULLENThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 9:44 PM EST | Small Craft Advisory | CLE | 6 hr | |
| Jan 13, 2:37 AM EST | Special Weather Statement | CLE | Ashtabula | 83 min |
| Jan 13, 4:10 AM EST | Special Weather Statement | CLE | Ashtabula | 95 min |
| Jan 13, 5:34 AM EST | Special Weather Statement | CLE | Ashtabula | 86 min |
| Jan 13, 6:55 AM EST | Special Weather Statement | CLE | Ashtabula, Lake | 95 min |
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.